# SDR DALA2018110766535

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,275 hours, 21,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 4621886) ON S/C FOUND WHITE ESCAPE PATH LIGHT INOP. R & R E PATH LIGHT ASSY IN REF TO CMM 25-21-52.
